# SDR ZW0A0105701

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 6,610 hours, 3,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Location: Tail Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS IN THE TAIL COMPT WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 3-23-01 STL.  --CLOSED--
